Nexuim and dull upper abdominal pain.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Adam77
Regular Member


Date Joined Nov 2011
Total Posts : 148
   Posted 11/28/2011 11:37 PM (GMT -6)   
Does anyone get dull upper abdominal pain while on Nexium?

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 11/29/2011 6:16 AM (GMT -6)   
Hi,

Have a read of Acidrefluxman's threads - he has had problems with right sided abdominal pain on ppis, and I think there's another member who gets that symptom too. Perhaps you all need to get together and report it to the drug company!!

MMM
New stuff: GERD. Interstitial Cystitis
Lifelong stuff: Food allergies, eczema, asthma

aeshleyrose
Veteran Member


Date Joined Jul 2011
Total Posts : 656
   Posted 11/30/2011 12:56 PM (GMT -6)   
Hey there, I have it too. No solution yet, I'm going to the doctor on the 12th to get some more answers.

Ashley

Adam77
Regular Member


Date Joined Nov 2011
Total Posts : 148
   Posted 11/30/2011 7:16 PM (GMT -6)   
I went to see my GI. He has asked me to get ultrasound and endoscopy done.

Adam77
Regular Member


Date Joined Nov 2011
Total Posts : 148
   Posted 12/4/2011 9:37 PM (GMT -6)   
Could the pain is due to the GERD? The dull pain is in the upper left side of the abdomin. Usually the pain starts after meals and when there is pressure on the abdomin while sitting.

Adam77
Regular Member


Date Joined Nov 2011
Total Posts : 148
   Posted 12/6/2011 9:23 PM (GMT -6)   
I have found that the abdominal pain is apparent after I have egg whites fried in olive oil and whole wheat bread. It doesn't matter when I eat egg/bread, I have pain. It might be due to all the frying in olive oil.

theacidrefluxman
Veteran Member


Date Joined Oct 2009
Total Posts : 739
   Posted 12/8/2011 7:14 AM (GMT -6)   
Hi Adam,

I got that pain from Ranitidine, then PPI's and now from many types of pills. It is a dull cramping pain in the RUQ. I have had all tests, everything comes back normal. My dr's say don't worry about it, and think I should not do anymore tests since everything has continually come back ok. They think its probably hypersensitivity or some benign pain.

I feel for you, trust me. I was worried about this pain and continue to now and then. I have had it for over a year now, on and off. It usually only comes for a few days every 3 weeks or so, but when I am on Nexium or some other pills I have it non-stop until I stop the pill.

Wish I had an answer for you as to what it was. A year ago I was in your shoes, trying to find someone who had it and had it diagnosed to give me an idea of what I had. If it is any consolation just know that mine, although undiagnosed, is supposedly benign.

Good luck!

Adam77
Regular Member


Date Joined Nov 2011
Total Posts : 148
   Posted 12/9/2011 12:15 PM (GMT -6)   
Thanks theacidrefluxman for your response.

My pain is weird. Sometimes it feels that it is on the right side and sometimes on the left side. The main thing is that the pain is below the breastbone (Sternum). My ultrasound results came back, and I do not have any gallstone. Endoscopy is next. My pain comes and goes too, but it seems like whenever I eat anything fried, I get it.

I was reading about the side effects of the Nexium, and abdominal pain is one of the side effects of the Nexium.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 22, 2018 7:42 PM (GMT -6)
There are a total of 2,954,402 posts in 324,119 threads.
View Active Threads


Who's Online
This forum has 162161 registered members. Please welcome our newest member, murdock123.
346 Guest(s), 8 Registered Member(s) are currently online.  Details
borrelioburgdorferii, Ellencc, Butterflyshadow13, Kulinarykidz, GoBucks, stinknuggets, Woodduck12, irish4me